I don't know if it is normal but the skin where I apply my patches (upper arms) has become tougher/coarser and itches badly at times (don't scratch!). A doctor (recent ER visit) did ask me about any effects at the application site and did not seem surprised by my response.
Maybe your situation is an extreme example of this although in my case this affect has taken 4-5 years to develop.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi I'm new here, and I have a question. I have just started the Fentanyl Transdermal System. When I?
Posted 27 Apr 2011 • 3 answers
Your days are now getting better! I am going to tell you what to use to keep your fentanyl patch on?
Posted 25 Dec 2012 • 9 answers
Posted 3 Jul 2014 • 2 answers
Please, can anyone tell me what kind of antidepressant I can take with fentanyl patch? I was taking?
Posted 27 Apr 2015 • 2 answers
Posted 2 Nov 2015 • 0 answers